# SDR VTZA97357

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 14121007431
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

IAD/DTW - FLT 6426 - DURING TAXI-OUT AT 0745 HOURS ON 7-1-97, EXPERIENCED A RT DUCT OVERTEMP LIGHT ILLUMINATION.  AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THE RT PACK OVERTEMP WOULD NOT RESET.  MAINTENANCE OPENED A DEFERRED MAINTENANCE ITEM NR 57360 IAW WITH ALL MAINTENANCE PROCEDURES.  MAINTENANCE CLOSED DMI 57360 ON 7-2-97 BY REMOVING AND REPLACING TEMP CONTROL VALVE, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
